# SDR SWAA2020123035504

- Difficulty date: December 3, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 38,893 hours, 23,539 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED ON STAB STA 120.30 AT 36 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER.  REPAIRED INSPAR RIB LOCATED ON STAB STA 120.30 AT 36 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER, IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.
